# SDR ASAA0945264

- Difficulty date: April 9, 2009
- Submitted: April 25, 2009
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 37,804 hours, 20,710 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT SHEAR TIE CORRODED STA 500B STR 27L 28L.  REMOVED CORRODED SHEAR TIE, FABRICATED, TREATED, PRIMED AND INSTALLED NEW SHEAR TIE IAW B737 400 SRM 53 30 53.
